# SDR UIEA200700376

- Difficulty date: September 12, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 21,438 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 317 - WS 1141, FRONT SPAR TO REAR SPAR CORROSION EVIDENCED.  SURFACE CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-01 AND 51-10-02.
